MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXC201200
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/24/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was reported to gore: on (b)(6) 2012, this patient underwent an endovascular treatment for an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses (pxt261412 and pxc201200).Two endurant legs were additionally implanted to the ipsilateral side.The patient tolerated the procedure.On (b)(6) 2020, the patient underwent an additional procedure to treat a type ib endoleak of the ipsilateral endurant legs.A gore® excluder® aaa endoprosthesis (plc271200j) was added in the ipsilateral side.On (b)(6) 2022, the patient underwent an additional procedure as the left (ipsilateral) type ib endoleak was confirmed to remain.Two contralateral legs (plc141400j and plc141200j) were implanted into the left side and the treatment area was extended to the external iliac artery.Also, the left internal iliac artery was coil-embolized.The patient tolerated the procedure.A minor type ib endoleak of the contralateral excluder leg was also found, and an additional procedure was planned for it.The reporting physician commented as follows: during the initial procedure, the ipsilateral leg seemed to be undersized but preserving internal iliac artery was prioritized.The additional procedure in 2020 was performed in the same strategy.Therefore, type ib endoleak was not surprised.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
The medical device remains implanted.Return not possible.(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Added g3/g4, h1/h2.Added h6: investigation findings and conclusions.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
samir kulovic
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key13583570
Report Number2017233-2022-02756
Device Sequence Number12173377
Product Code MIH
UDI-Device Identifier00733132610044
UDI-Public00733132610044
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2015
Device Model NumberPXC201200
Device Catalogue NumberPXC201200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2022
Supplement Date Received by Manufacturer05/10/2022
Initial Report FDA Received Date02/23/2022
Supplement Report FDA Received Date05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/29/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale